# SDR AALA20101114TUL04

- Difficulty date: November 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 29,115 hours, 12,358 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Defective
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PTY - CREW REPORTED ON DEPARTURE PASSING AT APPROXIMATELY 5000 FEET LEFT WING/BODY OVERHEAT LIGHT ILLUMINATED.  FLIGHT RETURNED PTY LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED OUTBOARD LEADING EDGE LOOP AND AFT RIGHT ENGINE LOOP.  SYSTEM GROUND CHECK NORMAL OPERATION.
